# SDR 20000523SH025

- Difficulty date: May 23, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N535C
- Make and model: Mooney M20R
- Aircraft serial: 290146
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Incorrect
- Location: Pilot Side Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OPERATION LIMITATIONS PLACARD DOES NOT MATCH THE TYPE CERTIFICATE DATA SHEET.  THE MANEUVERING SPEED IS DIFFERENT.  (X)
